# SDR SWAA2022010448398

- Difficulty date: November 28, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

221CF CABIN FLOORBOARD PANEL SHOWS EVIDENCE OF DENTS AND OR DELAMINATION. ; / [01] INSTALLED NEW FLOOR PANEL PER AMM 51-21-00; [02] WRONG REFERENCE. INSTALLED NEW FLOOR BOARD PER AMM 53-21-00; [03] INSTALLED NEW FLOOR PANEL PER AMM 53-21-00; [04] VERIFIED JACOB LEONARDI (CERTIFIER); 15-DEC-2021 15:05 UTC INSTALLED NEW FLOOR PANEL PER AMM 53-21-00
